# SDR IPXA11M69772

- Difficulty date: October 5, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 74,860 hours, 12,086 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Part number: AEA01121
- Condition: Cracked
- Location: L3 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, L3 AFT DOOR JAMB LOWER TORQUE BOX WEB IS CRACKED.     REPAIRED L3 AFT DOOR JAMB LOWER TORQUE BOX REF SRM 53-40-15, REPAIR 3, FIG 201.
